Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What could be the cause of black stools, white discharge and scanty periods ?

i m 34 yr, 45 kg, single, current month i had 1 day periods only, i got test done and hemoglobin which is 10.4 gm/dl T3 2.89, T4 10.63, TSH 1.22 my my RBS 80 on advice of gynae i m taking M20 tone syrup and haemoglobin capsule. I m passing black color stool now a days, and white discharge, is this due to these medicnes
Asked On : Sun, 5 Feb 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi i will try my best to answer your query
Black color stools may be due to iron content in your haemoglobin capsule, so no need to worry about that.
White discharge can be physiological also, but if it is thick, foul smelling and associated with itching then it could be some infection causing cervicitis, if so consult a gynecologist and get per vaginal and per speculum examination.
Hope my answer will help you.
take care, bye
Answered: Sun, 5 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor